Franklin

Journal de mathématiques élémentaires.

Other records:
Publication:
Paris : C. Delagrave, 1877-1901.
Format/Description:
Journal/Periodical
26 v.in 24. : ill. ; 22 cm.
Monthly
T. 1 (1877)-t. 26, no. 8 (mai 1901).
Former title:
Journal de mathématiques spéciales
Journal de mathématiques élémentaires et spéciales
Subjects:
Mathematics -- Periodicals
Summary:
Vols. for 1882-1898 issued in two parts with separate t.p.: Journal de mathématique élémentaires; Journal de mathématiques spéciales.
Notes:
"23. année", Oct.-Nov. 1898.
Vols. 1887-81 called v. 1-5; 1882 called 2. ser., v. 6; 1883-1886 called 2. ser., v. 2-5; 1887-91 called 3. ser., v. 1-5; 1892-96 called 4. ser., v. 1-5; 1897 called 5 ser., 21. année; 1898-1901 called 23.-26. année.
OCLC:
8437246
Loading...
Location Notes Your Loan Policy
Description Status Barcode Your Loan Policy